Publication detail

Oscillation of solutions of a linear second order discrete delayed equation.

BAŠTINEC, J. DIBLÍK, J.

Original Title

Oscillation of solutions of a linear second order discrete delayed equation.

English Title

Oscillation of solutions of a linear second order discrete delayed equation.

Type

journal article - other

Language

en

Original Abstract

Oscillation of solutions of a linear second order discrete delayed equation is analyzed. A method by Yu. Domshlak is utilized. A technique is based on iterated logarithms.

English abstract

Oscillation of solutions of a linear second order discrete delayed equation is analyzed. A method by Yu. Domshlak is utilized. A technique is based on iterated logarithms.

Keywords

Oscillation of solution, linear second order discrete delayed equation, positive solution.

RIV year

2009

Released

02.02.2009

ISBN

1337-6365

Periodical

Journal of Applied Mathematics

Year of study

II:(2009)

Number

II.

State

SK

Pages from

13

Pages to

18

Pages count

6

Documents

BibTex


@article{BUT48442,
  author="Jaromír {Baštinec} and Josef {Diblík}",
  title="Oscillation of solutions of a linear second order discrete delayed equation.",
  annote="Oscillation of solutions of a linear second order discrete delayed equation is analyzed.
A method by Yu. Domshlak is utilized. A technique is based on iterated  logarithms.",
  chapter="48442",
  journal="Journal of Applied Mathematics",
  number="II.",
  volume="II:(2009)",
  year="2009",
  month="february",
  pages="13--18",
  type="journal article - other"
}